# SDR SIMA1556

- Difficulty date: June 3, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N307AE
- Make and model: Saab 340B
- Aircraft serial: 340B307
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SJT - FLT 3938 - CARGO SMOKE LIGHT CAME ON THE GATE AFTER STARTING LEFT ENGINE, SHUTDOWN AND EVACUATED PASSENGERS.  LIGHT WENT OUT AFTER CARGO DOOR WAS OPENED.  SMOKE DETECTOR WAS REMOVED CLEANED AND INSPECTED IAW SAAB AMM 26-13-00 AND 26-15-00.  REINSTALLED SMOKE DETECTOR IAW SAAB AMM 26-13-15.  OPS CHECK GOOD.  (M)
